Volume 5, Issue 4
On Numerical Methods for Robust Pole Assignment in Control System Design (II)

Ji-Guang Sun

DOI:

J. Comp. Math., 5 (1987), pp. 352-363

Published online: 1987-05

Preview Full PDF 197 1724
Export citation
  • Abstract

L. R. Fletcher has pointed out that how to best exploit any freedom of choice in regrad to the eigenvalues of a closed-loop system is an unsolved problem for robust pole assignment in control system design. This paper suggests a numerical method to solve this problem. Numberical results show that the method is feasible.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-352, author = {Ji-Guang Sun}, title = {On Numerical Methods for Robust Pole Assignment in Control System Design (II)}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {352--363}, abstract = { L. R. Fletcher has pointed out that how to best exploit any freedom of choice in regrad to the eigenvalues of a closed-loop system is an unsolved problem for robust pole assignment in control system design. This paper suggests a numerical method to solve this problem. Numberical results show that the method is feasible. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9559.html} }
TY - JOUR T1 - On Numerical Methods for Robust Pole Assignment in Control System Design (II) AU - Ji-Guang Sun JO - Journal of Computational Mathematics VL - 4 SP - 352 EP - 363 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9559.html KW - AB - L. R. Fletcher has pointed out that how to best exploit any freedom of choice in regrad to the eigenvalues of a closed-loop system is an unsolved problem for robust pole assignment in control system design. This paper suggests a numerical method to solve this problem. Numberical results show that the method is feasible.
Ji-Guang Sun. (1970). On Numerical Methods for Robust Pole Assignment in Control System Design (II). Journal of Computational Mathematics. 5 (4). 352-363. doi:
Copy to clipboard
The citation has been copied to your clipboard